# SDR SWIA201541389

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 18,464 hours, 10,536 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Failed
- Location: Lt Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LEFT BLEED DUCT WARNING TURNS INTO A CAUTION AT FL310.   REPLACED THE LT BLEED LOOP MT141.  ALL CHECKS GOOD.
